# SDR CALA2016101900790

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 41,226 hours, 14,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK VARIOUS EMERGENCY EXIT LIGHTS INOP IN FWD CAB INOP LIGHTS ARE L731, L1067,L1086 AND L273.  REMOVED AND REPLACED BAD BATTERY PACK AND CHARGER ASSY M1675 AND FWD CABIN EMERGENCY LIGHTS.  ALL OPS CHECK GOOD IAW AMM 33-51-06 FORM 44-0008 ADDED. M1675, STA 322, WL291, LBL7 WDM 33-51-12
